# SDR DL757960406

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Engine: Pwa PW2037
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Housing Cap
- Part number: 5010224
- Condition: Cracked
- Location: Lt Fuel Filter
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT NOTICED EXCESSIVE FUEL CONSUMPTION ON LEFT ENGINE.  FUEL IMBALANCE BECAME EXCESSIVE AND UNCONTROLLABLE, SHUTDOWN LEFT ENGINE AND FUEL CONSUMPTION BECAME NORMAL.  FOUND LEFT ENGINE FUEL PUMP MAIN FILTER HOUSING CAP AND FILTER HAD BEEN BLOWN OFF.  REPLACED FUEL PUMP AND FUEL CONTROL, OPERATION NORMAL.
